RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 6, Pages 1279–1282 (Mi smj2603)  

This article is cited in 1 scientific paper (total in 1 paper)

Two questions in the theory of $m$-groups

A. V. Zenkova, O. V. Isaevab

a Altai State University of Agriculture, Barnaul, Russia
b Altai State University, Barnaul, Russia

Abstract: We study the structure of primitive $m$-groups in the variety of normal-valued $m$-groups. We prove that $\mathscr{U(V}_1\lor \mathscr V_2)=\mathscr{UV}_1\lor\mathscr{UV}_2$ for arbitrary varieties of $m$-groups $\mathscr U$, $\mathscr V_1$ and $\mathscr V_2$.

Keywords: $m$-transitive representation, primitive representation, normal-valued $m$-group, subdirectly indecomposable $m$-group, variety of $m$-groups.

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:6, 1042–1044

Bibliographic databases:

UDC: 512.545
Received: 10.03.2014

Citation: A. V. Zenkov, O. V. Isaeva, “Two questions in the theory of $m$-groups”, Sibirsk. Mat. Zh., 55:6 (2014), 1279–1282; Siberian Math. J., 55:6 (2014), 1042–1044

Citation in format AMSBIB
\Bibitem{ZenIsa14}
\by A.~V.~Zenkov, O.~V.~Isaeva
\paper Two questions in the theory of $m$-groups
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 6
\pages 1279--1282
\mathnet{http://mi.mathnet.ru/smj2603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3330034}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 6
\pages 1042--1044
\crossref{https://doi.org/10.1134/S0037446614060068}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346495200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919433084}


Linking options:
  • http://mi.mathnet.ru/eng/smj2603
  • http://mi.mathnet.ru/eng/smj/v55/i6/p1279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zenkov, O. V. Isaeva, “Obobschennye spleteniya $m$-grupp”, Algebra i logika, 58:2 (2019), 167–178  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:115
    Full text:37
    References:21
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020